| Model Number |
2107-81 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for investigation since the device was discarded by the user.Without the returned device, we remain inconclusive about the root cause of this malfunction.The incident occurred on (b)(6) 2020.However, the incident was reported to the lemaitre sales rep.Only on february 08, 2021.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other similar complaints from this lot number.The malfunction was detected during pre-use check.Device was not used for the procedure.Please note that we have also reported another case of lemaitre aortic occlusion catheter balloon malfunction (manufacturer report# 1220948-2021-00021) that was reported to us by the same hospital.
Event or Problem Description
During pre-check, the balloon of the lemaitre aortic occlusion catheter ruptured upon inflation.This is report 2 of 2.